Works matching DE "OPERATIONS (Algebraic topology)"
Results: 568
All Stable Characteristic Classes of Homological Vector Fields.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 243, doi. 10.1007/s11005-010-0434-0
- By:
- Publication type:
- Article
Global Stringy Orbifold Cohomology, K-Theory and de Rham Theory.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 165, doi. 10.1007/s11005-010-0427-z
- By:
- Publication type:
- Article
Finite-Dimensional AKSZ-BV Theories.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 2, p. 197, doi. 10.1007/s11005-010-0423-3
- By:
- Publication type:
- Article
On the Hochschild Homology of Elliptic Sklyanin Algebras.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 267, doi. 10.1007/s11005-009-0307-6
- By:
- Publication type:
- Article
Cohomology of 훫(2) Acting on Linear Differential Operators on the Superspace ℝ1|2.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 159, doi. 10.1007/s11005-008-0283-2
- By:
- Publication type:
- Article
Quantum Random Walks and Vanishing of the Second Hochschild Cohomology.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 1, p. 1, doi. 10.1007/s11005-008-0233-z
- By:
- Publication type:
- Article
Associative Deformations of Complex Analytic Spaces.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 191, doi. 10.1007/s11005-007-0185-8
- By:
- Publication type:
- Article
On Two Theorems about Symplectic Reflection Algebras.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 2/3, p. 237, doi. 10.1007/s11005-007-0190-y
- By:
- Publication type:
- Article
Constant and Equivariant Cyclic Cohomology.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 67, doi. 10.1007/s11005-006-0130-2
- By:
- Publication type:
- Article
Infinitesimal Deformation Quantization of Complex Analytic Spaces.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 2, p. 131, doi. 10.1007/s11005-006-0139-6
- By:
- Publication type:
- Article
Galois Correspondence Between Implicit Operations and Categories of Universal Algebras.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 851, doi. 10.1007/s10958-013-1623-z
- By:
- Publication type:
- Article
Hochschild cohomology of algebras of quaternion type: the family $Q{\left( {2{\mathcal B}} \right)_1}$ in characteristic 3.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 5, p. 658, doi. 10.1007/s10958-012-0830-3
- By:
- Publication type:
- Article
A new approach to soft uniform spaces.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 1071, doi. 10.3906/mat-1506-98
- By:
- Publication type:
- Article
Mirror Principle for Flag Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 61
- By:
- Publication type:
- Article
Chaotic behaviour of birth-and-death models with proliferation.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 647, doi. 10.1080/10236198.2011.631535
- By:
- Publication type:
- Article
The specification property for backward shifts.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 4, p. 599, doi. 10.1080/10236198.2011.586636
- By:
- Publication type:
- Article
Properties of co-operations: diagrammatic proofs.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 6, p. 970, doi. 10.1017/S0960129511000661
- By:
- Publication type:
- Article
Shuffles and concatenations in the construction of graphs.
- Published in:
- Mathematical Structures in Computer Science, 2012, v. 22, n. 6, p. 904, doi. 10.1017/S0960129511000648
- By:
- Publication type:
- Article
THE METHOD OF ELEMENTARY OPERATIONS IN BLOCK MATRICES FOR THE DETERMINATION OF THE ANNIHILATOR POLYNOMIALS OF SOME MATRICES.
- Published in:
- Journal of Science & Arts, 2016, v. 16, n. 4, p. 295
- By:
- Publication type:
- Article
Cup products for groups and commutators.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 6, p. 895, doi. 10.1515/JGT.2009.021
- By:
- Publication type:
- Article
Profinite HNN-constructions.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 6, p. 799, doi. 10.1515/JGT.2007.058
- By:
- Publication type:
- Article
A generalization of the Lyndon–Hochschild–Serre spectral sequence with applications to group cohomology and decompositions of groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 1, p. 1, doi. 10.1515/JGT.2006.001
- By:
- Publication type:
- Article
QUASIMODULAR FORMS AND COHOMOLOGY.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 1, p. 150, doi. 10.1017/S0004972711003054
- By:
- Publication type:
- Article
ON COLLINEAR CLOSED ONE-FORMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 2, p. 322, doi. 10.1017/S0004972711002310
- By:
- Publication type:
- Article
COFINITENESS OF GENERALIZED LOCAL COHOMOLOGY MODULES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 3, p. 382, doi. 10.1017/S0004972711002073
- By:
- Publication type:
- Article
ON p-AUTOMORPHISMS THAT ARE INNER.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 291, doi. 10.1017/S0004972709000276
- By:
- Publication type:
- Article
COFINITENESS AND FINITENESS OF GENERALIZED LOCAL COHOMOLOGY MODULES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 2, p. 244, doi. 10.1017/S0004972709000240
- By:
- Publication type:
- Article
MAXIMAL SUBSETS OF PAIRWISE NONCOMMUTING ELEMENTS OF THREE-DIMENSIONAL GENERAL LINEAR GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 1, p. 91, doi. 10.1017/S0004972709000057
- By:
- Publication type:
- Article
TOPOLOGICAL ORIGIN OF THE COUPLING CONSTANTS HIERARCHY IN KALUZA–KLEIN APPROACH.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 13, p. 2699, doi. 10.1142/S0217751X10048482
- By:
- Publication type:
- Article
(NON)TRIVIALITY OF PURE SPINORS AND EXACT PURE SPINOR–RNS MAP.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 14, p. 2677, doi. 10.1142/S0217751X09043250
- By:
- Publication type:
- Article
ON THE UNIQUENESS OF D = 11 INTERACTIONS AMONG A GRAVITON, A MASSLESS GRAVITINO AND A THREE-FORM II:: THREE-FORM AND GRAVITINI.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 30, p. 4841, doi. 10.1142/S0217751X08041232
- By:
- Publication type:
- Article
COORDINATE CHANGE OF GAUSS–MANIN SYSTEM AND GENERALIZED MIRROR TRANSFORMATION.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 10, p. 2131, doi. 10.1142/S0217751X05020641
- By:
- Publication type:
- Article
COHOMOLOGICAL BRST ASPECTS OF THE MASSLESS TENSOR FIELD WITH THE MIXED SYMMETRY (k,k).
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 27, p. 4579
- By:
- Publication type:
- Article
ALGORITHM FOR MULTIPLYING SCHUBERT CLASSES.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1197, doi. 10.1142/S021819670600344X
- By:
- Publication type:
- Article
RESTRICTING COHOMOLOGICAL REPRESENTATIONS OF SO<sub>0</sub>(n,1) AND SU(n,1).
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1235, doi. 10.1142/S0218196705002645
- By:
- Publication type:
- Article
ℓ[sub ∞]-Cohomology and Metabolicity of Negatively Curved Complexes.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 1, p. 51, doi. 10.1142/S0218196799000059
- By:
- Publication type:
- Article
Adjoint and Trivial Cohomologies of Nilpotent Complex Lie Algebras of Dimension ⩽7.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/805305
- By:
- Publication type:
- Article
Normal forms for stochastic differential equations.
- Published in:
- Probability Theory & Related Fields, 1998, v. 110, n. 4, p. 559, doi. 10.1007/s004400050159
- By:
- Publication type:
- Article
Ordinal operations on graph representations of sets.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 1/2, p. 19, doi. 10.1002/malq.201100082
- By:
- Publication type:
- Article
A Gap Cohomology Group.
- Published in:
- Mathematical Logic Quarterly, 1995, v. 41, n. 4, p. 564, doi. 10.1002/malq.19950410411
- By:
- Publication type:
- Article
Cohomological properties of invariant quotients of affine spaces.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 82, n. 2, p. 376, doi. 10.1112/jlms/jdq025
- By:
- Publication type:
- Article
Hochschild and block cohomology varieties are isomorphic.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 2, p. 389, doi. 10.1112/jlms/jdp078
- By:
- Publication type:
- Article
Feynman diagrams and minimal models for operadic algebras.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 2, p. 317, doi. 10.1112/jlms/jdp073
- By:
- Publication type:
- Article
Lie-algebra Dolbeault-cohomology and small deformations of nilmanifolds.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 2, p. 346, doi. 10.1112/jlms/jdn076
- By:
- Publication type:
- Article
Gluing torsion endo-permutation modules.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 2, p. 477, doi. 10.1112/jlms/jdn039
- By:
- Publication type:
- Article
EQUIVARIANT LOCAL EPSILON CONSTANTS AND ÉTALE COHOMOLOGY.
- Published in:
- Journal of the London Mathematical Society, 2004, v. 70, n. 2, p. 289, doi. 10.1112/S002461070400554X
- By:
- Publication type:
- Article
ON THE COHOMOLOGY OF CONFIGURATION SPACES ON SURFACES.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 2, p. 477, doi. 10.1112/S0024610703004617
- By:
- Publication type:
- Article
AMENABILITY AND IDEAL STRUCTURE OF SOME BANACH SEQUENCE ALGEBRAS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 2, p. 444, doi. 10.1112/S0024610703004575
- By:
- Publication type:
- Article
THE $\eltwo$-COHOMOLOGY OF ARTIN GROUPS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 2, p. 493, doi. 10.1112/S0024610703004381
- By:
- Publication type:
- Article
CONNECTIONS AND CURVINGS ON LIFTING BUNDLE GERBES.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 2, p. 510, doi. 10.1112/S0024610702004076
- By:
- Publication type:
- Article